# SDR 2022FA0000639

- Difficulty date: October 21, 2022
- Submitted: October 21, 2022
- Operation: General aviation
- Aircraft: N15422
- Make and model: Piper PA-28-140
- Aircraft serial: 287325063
- Aircraft time: 7,447 hours
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 600X64PLY
- Part serial: B3E20922
- Condition: Defective
- Location: Zone 700
- Part time: 244 hours
- Component: Wheel, Cleveland, NA
- Component part number: 4086B
- Stage of operation: TX
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

MAIN TIRE WAS FOUND FLAT PARKED IN THE HANGAR. REMOVED TIRE AND TUBE INSPECTED TUBE AND FOUND HOLE IN SIDEWALL LOCATION ON THE TUBE CAUSED BY THE COARSENESS OF INSIDE OF THE TIRE WEAVING
